Get your Health question answered in 3 easy steps

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Gynaset on developing foetus?

Answered by
Dr.
Dr. Bhagyashree.B

OBGYN

Practicing since :2000

Answered : 788 Questions

default
Posted on Tue, 26 Aug 2014 in Pregnancy
Question: hi,

I went to the gynecologist for not getting period for the past 2 months. Dr gave me gynaset tablet and ask me to take for 5 days without take pregnancy test. i took the tablet for 2 days and take some dolo 650 and tablets for cold. 3rd day i had vomiting sensation and i checked pregnancy test it comes positive.

Will the tablets i took will affect my fetus.
doctor
Answered by Dr. Bhagyashree.B 39 minutes later
Brief Answer:
no need to worry

Detailed Answer:
Dear member,
Thanks for writing.
The tablet gynaset is not dangerous if taken accidentally. Same for dolo and any medicine for cold. We see a lot of cases like yours in practice where patients have taken gynaset without knowing they are pregnant.
There are no significant side effects.
You can continue the pregnancy.
Please get a anomaly ultrasound done at 20 weeks of pregnancy just to check that the baby is ok.
Please write back if you have any questions.
Thanks
Dr XXXXXXX


Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  

Recent questions on  Gynaset

doctor1 MD

Hi. I have a missed period. I had my last cycle on 13/9 after that I havnt got my periods. I had unprotected sex on 28/10 (48 Days from the first day of my last periods). What can be the reason for my missed period. I consulted a gynecologist she...

doctor1 MD

I used gyanset to postpone my periods.morning i took 1 tablet..evening i got brown spottings..but no further bleeding.i stopped taking medicine.any specific reason.how to get my periods to happen?

doctor1 MD

Hi, I am 36 year old married women,on 26th dec'16 i got periods .....then in jan'17 from 21st till 27th jan'17 i took gynaset to stop my periods as i was on a religious tour.... Then when i stopped taking this tablet usually i used to get periods...

doctor1 MD

Hi. Please answer my question as i am very upset.

I had sex few days back after which i found my guys Condom was leaked. Usually i have my periods 4 or 5 days before my date...but this time it has not happen even after one day extra....Also, just after having sex i had Gynaset pill for consecutive 10 days....please tell me when will i have my periods. I hope m not pregnant. ?